4 results for “J. Indumathi”
Set a search alertEditorialOpen accessIn the author namesOn Matrix Representation of Bernstein Polynomials for Triple SequencesArulmani Indumathi, Ayhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Aug 2020 · 6,356 accessesView PDFCite
Research ArticleOpen accessIn the author namesCustomized Privacy Preservation Using Unknowns to Stymie Unearthing Of Association RulesJ. Indumathi, G.V. UmaJournal of Computer Science, Vol. 3, Issue 11 · 30 Nov 2007 · 7,117 accessesView PDFCite